|Wiped out ...
Aug 14, 2000
I recently started meds again after a drug holiday( I was having some abdominal distress -- tests did not reveal pancreatitis or gall bladder problems), after 4 months off I went back on the same combination I was on prior to my drug holiday -- Viracept, Sustiva and Combivir -- much to my surprise my viral load was lower after one month of returning back to meds than it was prior to going on the drug holiday -- 7000 before...66 after. Well, I am extremely tired in the morning and find it very difficult to wake up. I do take a few other meds -- Celexa and Loperamide. I was taking Celexa in the daytime and it was putting me to sleep so I switched to night time...I take Immodium once a day to control diarrhea and it works..Interestingly, my viral load climbed to 34,000 while being off meds, but I felt better then than I do now!!!! My energy throughout the day is lagging, workouts at the gym exhaust me while they used to energize me, I find myself falling asleep after work and waking up only to take my evening meds -- then back to bed 'til morning...If I could get past this energy slump I feel the quality of my life would improve vastly..Any suggestions??? Thanks
Response from Dr. Henry
Have you had your testosterone and DHEA levels checked?? Have you had your BIA checked with any efforts to optimize your nutritional and make sure your muscle mass is OK? The Sustiva could result in some persistent CNS abnormalities especially coupled with the Celexa. A switch to Rescriptor might be discussed with your HIV doc (could boost nelfinavir levels and minimize CNS problems). Those are a few things to pursue. Keith Henry, M.D.
Emotional Outbursts w/ Cocktail and OTC
- Oral Sex On A Woman And HIV Transmission Risk
- Risk Of HIV Transmission From Canker Sore
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Dry Cough After Sucking Penis Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.